# SDR UIEA200800136

- Difficulty date: April 4, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rws 1392-1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WS 1392 TO WS 1485 FROM (NR 24, AND 25 LEADING EDGE FLAP AREA) FRONT SPAR AREA SURROUNDING AND MID SPAR SURROUND AREA FOUND 8 AREAS OF CORROSION.  BLENDED OUT CORROSION PER SRM 51-10-01, REPROTECTED PER SRM 51-10-02.
